# SDR DXTA2015083106072

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 10,848 hours, 3,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1159SCH51219
- Part serial: EFS0131A
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND UNDER NORMAL OPERATION.  TOWER CONFIRMED ALL WHEELS UP & DOORS CLOSED.  LANDING GEAR FAILED TO EXTEND UNDER NORMAL OPERATION.  TOWER CONFIRMED ALL WHEELS UP & DOORS CLOSED.  TROUBLESHOT MLG EXTENSION SYS IAW AMM 32-30-03 & WDM 32-60-00.  FOUND MLG HYD SELECTOR & DUMP VALVE FAILED CHECK.  R & R THE EXTENSION & HYD SELECTOR DUMP VALVE IAW CMP 323009.  PERFORMED SATISFACTORY MLG CYCLING TEST IAW CMP 323906.  PERFORMED SATISFACTORY MLG EMERGENCY EXTENSION OPS TEST IAW CMP 323901.
